# SDR SWIA200211485

- Difficulty date: November 12, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 16,265 hours, 22,605 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEDLOC2R
- Part serial: 442D
- Condition: Malfunctioned
- Location: Rt Torque
- Part time: 6,582 hours, 9,506 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

RIGHT TORQUE GAUGE, DIGITAL PORTION ONLY, FAILED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED RIGHT TORQUE GAUGE.  OPS CHECK GOOD ON ENGINE RUN.
